# SDR 96FDEA01162

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 652661457
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD T/E FLAPS SPLIT.  REMOVED AND REPLACED L/FLAP I/B TRANSMISSION PER MM 27-51-41, OPS CK GOOD.  REQ ITEM INSP COMPLIED WITH.
